# SDR 9JLA2022093026383

- Difficulty date: December 10, 2021
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N83TF
- Make and model: Cessna 525B
- Aircraft serial: 0094
- Aircraft time: 4,633 hours, 3,044 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED DURING DESCENT AT FL200 THE BAGGAGE SMOKE ANNUNCIATOR ILLUMINATED. THE CREW ELECTED TO DIVERT AND LAND. THE LANDING WAS UNEVENTFUL. THE BASE MAINTENANCE TEAM AIR CLEANED THE FORWARD AND AFT BAGGAGE SMOKE DETECTORS. PERFORMED BAGGAGE SMOKE DETECTOR FUNCTIONAL TESTS WITH NO DEFECTS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
